# SDR VGQY2010060700024

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT STA 2360, LT STR 30-31, FOUND OIL CANNING.  OIL CANNING MEASURED AT STA 2360 LT STR 21 TO STR 22: L=4" X W=5" X D=0.028"; STR 22 TO STR 23: L=4.5" X W=4" X D=0.025"; STR 23 TO STR 24: L=7.375" X W=6" X D=0.036 FOUND WITHIN LIMITS AS PER SRM 53-10-01 REV 116, FIGURE 1 SHEET 14.  HFEC INSPECTION CARRIED OUT AS PER B747 NDTM D6-7170 REV 134 PART 6, 51-00-00 FIGURE 23.  NO CRACK ON THE OIL CANNING AREA.
